MathSciNet Relay Station
MathSciNet bibliographic data
MR1788092 60J80 (60F15 60K05)
Gatzouras, Dimitris On the lattice case of an almost-sure renewal theorem for branching random walks. Adv. in Appl. Probab. 32 (2000), no. 3, 720–737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement